“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7698
School of Mathematics
  Title:   An analogue of a theorem due to Levin and Vasconcelos
1.  J. Asadollahi
2.  T. J. Puthenpurakal
  Status:   Published
  Journal: Int. J. Contemp. Math. Sciences
  Vol.:  390
  Year:  2005
  Pages:   9-16
  Supported by:  IPM
Let (R,\frakm) be a Noetherian local ring. Consider the notion of homological dimension of a module, denoted H-dim, for H=Reg, CI, CI* G, G* or CM. We prove that, if for a finite R-Module M of positive depth, H-dimR(\frakmiM) is finite for some ireg(M), then the ring R has property H.

Download TeX format
back to top
scroll left or right